# SDR AALA202212161501

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 71,434 hours, 32,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT REAR DOOR ARMING LEVER HARD TO MOVE. MAINTENANCE CLEANED AND LUBED RIGHT REAR DOOR ARMING LEVER PER AMM 12-22-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
